Some characterizations for box spline wavelets and linear diophantine equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations


  • Ding-Xuan Zhou

Related Research Unit(s)


Original languageEnglish
Pages (from-to)1539-1560
Journal / PublicationRocky Mountain Journal of Mathematics
Issue number4
Publication statusPublished - Dec 1998


Box splines are investigated from the point of view of wavelets. Some characterizations concerning linear independence of integer translates of Box splines are presented in terms of the defining matrices. It is shown that a direct extension of a criterion for linear independence of refinable functions in the univariate case to the multivariate case holds for the Box spline MΞ in Rs when rankΞ = s while not any more when rank Ξ <s.

Research Area(s)

  • Box spline wavelets, Linear diophantine equations, Linear independence, Refinement equation

Citation Format(s)